# SDR DALA1130180982

- Difficulty date: April 28, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 53,246 hours, 39,104 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY ESCAPE PATHWAY LIGHTS INOPERATIVE FROM ROWS 24-30.  MX FOUND WIRING HARNESS AT ROW 29E CHAFING AGAINST SEAT FRAME AND REPAIRED HARNESS IAW SWPM.  ALSO REPLACED FUSE AT BATTERY PACK B5-211. OPS CHECKS GOOD.  ACFT IS OK FOR SERVICE.
